# SDR 0003459623

- Difficulty date: September 14, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N622NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47575
- Aircraft time: 52,595 hours, 59,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Tail Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND TAIL COMPARTMENT EMERGENCY WALK LIGHT INOPERATIVE.  MAINTENANCE REPLACED LIGHT ASSEMBLY.
